Applied Mathematics

Volume 8, Issue 2 (February 2017)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.58  Citations  

Mathematical Analysis of an Optimal Control Problem of Surface Water Pollution

HTML  XML Download Download as PDF (Size: 471KB)  PP. 164-179  
DOI: 10.4236/am.2017.82014    1,844 Downloads   3,013 Views  Citations

ABSTRACT

We present in this paper a new technique based on Gelfand’s triplet [1] and include differential theory to make a theoretical analysis of an optimal control problem with constraints governed by coupled partial differential equations. This technique allowed us to give some theoretical results of existence and uniqueness of the solution of constraints and characterize the optimal control.

Share and Cite:

Moustapha, D. , Haoua, H. and Bisso, S. (2017) Mathematical Analysis of an Optimal Control Problem of Surface Water Pollution. Applied Mathematics, 8, 164-179. doi: 10.4236/am.2017.82014.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.